A

  • Abbas, Mujahid Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Abdelmalek, Salem A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [Volume 6, Issue 1, 2019, Pages 78-88]
  • Akhter, R. On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]
  • Asadi, Mehdi Exact Solutions of Singular IVPs Lane-Emden Equation [Volume 6, Issue 1, 2019, Pages 60-63]

B

  • Budhia, L. M. A Relation Theoretic Approach for φ-Fixed Point Result in Metric Space with an Application to an Integral Equation [Volume 6, Issue 1, 2019, Pages 89-95]

C

  • Cernea, Aurelian A Note on the Solutions of a Sturm-Liouville Differential Inclusion with "Maxima" [Volume 6, Issue 1, 2019, Pages 13-17]

D

  • Douaifia, Redouane A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [Volume 6, Issue 1, 2019, Pages 78-88]

E

  • Esi, Ayhan Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]

G

  • Gopal, D. A Relation Theoretic Approach for φ-Fixed Point Result in Metric Space with an Application to an Integral Equation [Volume 6, Issue 1, 2019, Pages 89-95]
  • Gulzar, M. On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]

I

  • Indumathi, A. Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]

J

  • Jain, S. A Relation Theoretic Approach for φ-Fixed Point Result in Metric Space with an Application to an Integral Equation [Volume 6, Issue 1, 2019, Pages 89-95]
  • Jeyaraman, M. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]

M

  • Manro, Saurabh Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]
  • Mohammadi, Babak Some Notes on the Paper [Further Discussion on Modified Multivalued α_*-Ψ-Contractive Type Mappings] [Volume 6, Issue 1, 2019, Pages 18-22]

P

  • Parvaneh, Vahid Some Notes on the Paper [Further Discussion on Modified Multivalued α_*-Ψ-Contractive Type Mappings] [Volume 6, Issue 1, 2019, Pages 18-22]
  • Poovaragavan, D. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]

R

  • Ratna Babu, Dasari Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Pages 40-59]
  • Ravindranadh Babu, Gutti Venkata Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Pages 40-59]

S

  • Saleem, N. Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Sohail, K. Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Sowndrarajan, S. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]
  • Subramanian, Nagarajan Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]

Z

  • Zargar, B. On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]